| Model Number |
10601 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/06/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is combination product.
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in a severely calcified left circumflex artery.A synergy ii us mr 2.50 x 12 stent balloon expandable was advanced to treat the lesion.However, when they took the stent up to the 6f catheter, it did not look as well hung or well attached to the stent.The procedure was completed with another of the same device.No patient complications were reported.